# SDR IXXA20150331085

- Difficulty date: November 18, 2014
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 146T10433
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR HEAVY MX, FAILSAFE INSPECTION.  UPPER STRAP ON FRAME AT STATION 1269 IN ALC, FWD OF DOOR CUT OUT BETWEEN STRINGER 34R - 33R CORRODED.  R & R FRAME STATION 1269 UPPER CAP IAW SRM 51-40-02.
